# SDR UPS98826139

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXTERIOR FUSELAGE CENTER TANK AT STA 860 BLB 60 SUPPORT ANGLE IS CRACKED.  STOP DRILLED CRACK AND REPAIRED IAW SRM 53-2-0 FIG 1B.
